Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2019, Volume 64, Issue 2, Pages 375–398 (Mi tvp5220)  

An extended continous mapping theorem for outer almost sure weak convergence

D. Varron

Université de Bourgogne-Franche-Comté, UMR CNRS 6623, Besançon, France

Abstract: We prove an extended continuous mapping theorem for outer almost sure weak convergence in a metric space, a notion that is used in bootstrap empirical processes theory. Then we make use of those results to establish the consistency of several bootstrap procedures in empirical likelihood theory for functional parameters.

Keywords: bootstrap, empirical measure, limit theorems.

DOI: https://doi.org/10.4213/tvp5220

Full text: PDF file (622 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2019, 64:2, 304–323

Bibliographic databases:

Received: 15.05.2018
Revised: 04.09.2018
Accepted:13.09.2018

Citation: D. Varron, “An extended continous mapping theorem for outer almost sure weak convergence”, Teor. Veroyatnost. i Primenen., 64:2 (2019), 375–398; Theory Probab. Appl., 64:2 (2019), 304–323

Citation in format AMSBIB
\Bibitem{Var19}
\by D.~Varron
\paper An extended continous mapping theorem for outer almost sure weak convergence
\jour Teor. Veroyatnost. i Primenen.
\yr 2019
\vol 64
\issue 2
\pages 375--398
\mathnet{http://mi.mathnet.ru/tvp5220}
\crossref{https://doi.org/10.4213/tvp5220}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3943125}
\zmath{https://zbmath.org/?q=an:1426.62108}
\elib{https://elibrary.ru/item.asp?id=37298299}
\transl
\jour Theory Probab. Appl.
\yr 2019
\vol 64
\issue 2
\pages 304--323
\crossref{https://doi.org/10.1137/S0040585X97T989507}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000478971000008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85071011538}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5220
  • https://doi.org/10.4213/tvp5220
  • http://mi.mathnet.ru/eng/tvp/v64/i2/p375

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:123
    References:18
    First page:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021